# SDR AALA202308251406

- Difficulty date: August 16, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A320*
- Aircraft serial: 7157
- Aircraft time: 20,240 hours, 7,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A FORWARD CARGO DOOR INDICATION ISSUE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOT FURTHER INCIDENT.  MAINTENANCE REPLACED PROXIMITY SENSOR 30WV PER AMM 52-71-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
